A case of ticlopidine induced acute cholestatic hepatitis and pure red cell aplasia

Ji Yeon Lee, Eun Bum Park, Jae Hong Ahn, Sang jun Suh, Young Kul Jung, Ji Hoon Kim, Bong Kyung Shin, Jin Hyuk Yang, Jong Eun Yeon, Kwan Soo Byun

    Research output: Contribution to journalArticlepeer-review

    2 Citations (Scopus)

    Abstract

    Ticlopidine inhibits platelet aggregation and provides beneficial secondary prevention of cerebrovascular and coronary artery disease. Frequently reported adverse effects of ticlopidine include diarrhea, nausea, and rash. However, to our knowledge, there are only a few published reports of the simultaneous occurrence of cholestatic hepatitis and pure red cell aplasia. Here we report a patient with simultaneous severe cholestatic hepatitis and pure red cell aplasia associated with ticlopidine. Although these adverse effects are rare, periodic hematological and liver function tests are recommended after starting ticlopidine.

    Original languageEnglish
    Pages (from-to)102-107
    Number of pages6
    JournalThe Korean journal of hepatology
    Volume14
    Issue number1
    DOIs
    Publication statusPublished - 2008 Mar

    ASJC Scopus subject areas

    • Medicine(all)

    Fingerprint

    Dive into the research topics of 'A case of ticlopidine induced acute cholestatic hepatitis and pure red cell aplasia'. Together they form a unique fingerprint.

    Cite this